News:

Welcome to J Francois Eid, MD - Directly answering member questions in the "Medical Professionals" section below.
Questions for Dr. Eid



PAIN AFTER THE THIRD INJECTION

Previous topic - Next topic

0 Members and 1 Guest are viewing this topic.

frank69

Hello,
I received my third injection 10 days ago. In the clinic where I put them on, the treatment is three injections. I still have a month and a half left of stretching, taladafil and extender. So far I haven't noticed any improvement.
Since the third injection I have started to feel pain in my penis when it is flaccid. The erection is not painful. The pain is as if it were burning, sometimes in the glans area, other times at the base, and it is intermittent, it comes and goes.
Is this kind of pain normal? Could it be caused by stretching?
Thanks for the answers.
50 years, 2 years with peyronie. 50-60 degrees.

frank69

I have spoken today with the nurse of the clinic where I am being treated. He told me that it may be normal to feel burning in the area where the medicine was put. Today it's been 15 days since I put it on and the burning is very intense. He has also told me that I may have hurt myself using the extender or stretching. Has anyone had the same thing happen to me?
50 years, 2 years with peyronie. 50-60 degrees.